# SDR 00FDEA00515

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ON T/O PWR, NR 1 ENGINE ROLLED BACK TO 5000 FUEL FLOW WITH CORRESPONDING PWR IND.  *S/D*  REMOVED AND REPLACED CDP LINE FROM FIRE SHIELD TO 13 STAGE CANNED FROM AC 058 NR 1 ENG IN HRGR, REF MM 71-00-00.  RAN ENG AND DATA CHECK GOOD PER JRH.
